RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kaygorodov, Ivan

Total publications: 35 (35)
in MathSciNet: 17 (17)
in zbMATH: 10 (10)
in Web of Science: 25 (25)
in Scopus: 25 (25)
Cited articles: 25
Citations in Math-Net.Ru: 135
Citations in Web of Science: 135
Citations in Scopus: 144

Number of views:
This page:3263
Abstract pages:3962
Full texts:504
References:447
Kaygorodov, Ivan
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: Non-associative algebras and superalgebras.

Subject:

Non-associative algebraic stuctures (Jordan algebras and superalgebras, Lie algebras and superalgebras, Malcev algebras and superalgebras, Alternative algebras and superalgebras, Structurable algebras and superalgebras, Zinbiel algebras and superalgebras, Leibniz algebras and superalgebras, Terminal algebras and superalgebras, Conservative algebras and superalgebras, n-ary algebras and superalgebras, Filippov algebras, Poisson algebras and superalgebras and their generalizations; derivations and generalized derivations, automorphisms and generalized automorphisms, Rota-Baxter operatos and other liner and non-linear mappings).

   
Main publications:
  • Ivan Kaygorodov, Yury Popov, A characterization of nilpotent nonassociative algebras by invertible Leibniz-derivations, Journal of Algebra, 456, 2016, 323-347
  • Ivan Kaygorodov, Yury Popov, Generalized derivations of (color) n-ary algebras, Linear and Multilinear algebra, 64, no. 6, 2016 , 1086-1106
  • Ivan Kaygorodov, Artem Lopatin, Yury Popov, Conservative algebras of 2-dimensional algebras, Linear Algebra and its Applications, 486 (2015), 255-274

http://www.mathnet.ru/eng/person32718
http://scholar.google.com/citations?user=O2s7LsMAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:kaigorodov.i-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/829971
http://www.researcherid.com/rid/D-8751-2014
http://www.scopus.com/authid/detail.url?authorId=27368104500

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Ivan Kaygorodov, Yury Volkov, “The variety of 2-dimensional algebras over an algebraically closed field”, 2019 (to appear) , arXiv: 1701.08233
2. Patricia Damas Beites, Ivan Kaygorodov, Yury Popov, “Generalized derivations of multiplicative $n$-ary Hom-$\Omega$ color algebras”, Bulletin of the Malaysian Mathematical Sciences Society, 42 (2019) (to appear)  crossref  isi (cited: 1)  scopus (cited: 2)
3. Ilya B. Gorshkov, Ivan Kaygorodov, Alexey A. Kytmanov, Mohamed A. Salim, “The variety of nilpotent Tortkara algebras”, Zhurn. SFU. Ser. Matem. i fiz., 12:2 (2019), 173–184  mathnet  crossref  crossref  isi

   2018
4. Ivan Kaygorodov, Yury Popov, Yury Volkov, “Degenerations of binary Lie and nilpotent Malcev algebras”, Communications in Algebra, 46:11 (2018), 4929-4941
5. Ivan Kaygorodov, Ivan Shestakov, Ualbai Umirbaev, “Free generic Poisson fields and algebras”, Communications in Algebra, 46:4 (2018), 1799-1812  crossref  isi  scopus (cited: 1)
6. Ivan Kaygorodov, Yury Popov, Alexander Pozhidaev, Yury Volkov, “Degenerations of Zinbiel and nilpotent Leibniz algebras”, Linear and Multilinear Algebra, 66:4 (2018), 704-716  crossref  isi (cited: 3)  scopus (cited: 5)
7. Ivan Kaygorodov, Artem Lopatin, Yury Popov, “Jordan algebras admitting derivations with invertible values”, Communications in Algebra, 46:1 (2018), 69-81  crossref  isi (cited: 1)  scopus (cited: 1)
8. Nurlan Ismailov, Ivan Kaygorodov, Yury Volkov, “The geometric classification of Leibniz algebras”, International Journal of Mathematics, 29:5 (2018), 1850035  crossref  mathscinet  isi (cited: 2)  scopus (cited: 4)
9. Ivan Kaygorodov, Artem Lopatin, Yury Popov, “The structure of simple noncommutative Jordan superalgebras”, Mediterranean Journal of Mathematics, 15:2 (2018), 33  crossref  isi  scopus

   2017
10. Ivan Kaygorodov, “Algebras of Jordan brackets and generalized Poisson algebras”, Linear and Multilinear Algebra, 65:6 (2017), 1142-1157  crossref  isi  scopus
11. Ivan Kaygorodov, Yury Volkov, “Conservative algebras of 2-dimensional algebras, II”, Communications in Algebra, 45:8 (2017), 3413-3421  crossref  isi (cited: 1)  scopus (cited: 2)
12. Ivan Kaygorodov, “On the Kantor product”, Journal of Algebra and Its Applications, 17:5 (2017), 1750167 , 17 pages pp.  crossref  isi (cited: 2)  scopus (cited: 4)
13. A. V. Kukharev, I. B. Kaygorodov, I. B. Gorshkov, “When the group ring of a simple finite group is serial”, Problems in the theory of representations of algebras and groups. Part 32, Zap. Nauchn. Sem. POMI, 460, POMI, St. Petersburg, 2017, 168–189  mathnet

   2016
14. Ivan Kaygorodov, Yury Popov, A characterization of nilpotent nonassociative algebras by invertible Leibniz-derivations, Journal of Algebra, 456, 2016 , 323-347 pp., arXiv: 1506.00732  crossref  mathscinet  isi (cited: 5)  scopus (cited: 6)
15. Ivan Kaygorodov, Yury Popov, Generalized derivations of (color) $n$-ary algebras, Linear and Multilinear algebra, 64, no. 6, 2016 , 1086-1106 pp., arXiv: 1506.00734  crossref  mathscinet  isi (cited: 5)  scopus (cited: 7)
16. Ivan Kaygorodov, Yury Popov, “Commentary to Generalized derivations of Lie triple systems”, Open Mathematics, 2016, 543-544  crossref  isi (cited: 1)  scopus (cited: 1)

   2015
17. Ivan Kaygorodov, Artem Lopatin, Yury Popov, “Conservative algebras of $2$-dimensional algebras”, Linear Algebra and its Applications, 486 (2015), 255-274 , arXiv: 1411.7744  crossref  mathscinet  isi (cited: 3)  scopus (cited: 4)
18. Ivan Kaygorodov, “On (reverse) $(\alpha, \beta, \gamma)$-derivations of associative algebras”, Bollettino dell’Unione Matematica Italiana, 8:3 (2015), 181-187  crossref  mathscinet
19. Ivan Kaygorodov, “Jordan $\delta$-derivations of associative algebras”, Journal of Generalized Lie Theory and Applications, s1 (2015), 003
20. Ivan Kaygorodov, Artem Lopatin, Yury Popov, Identities of sum of two PI-algebras in the case of positive characteristic, 2015 , International Journal of Algebra and Computations, 25, 8, 1265-1273., arXiv: 1411.7395  crossref  scopus

   2014
21. Ivan Kaygorodov, Elizaveta Okhapkina, “$\delta$-derivations of semisimple structurable algebras”, J. of Algebra and its Applications, 13:4 (2014), 1350130 (12 pages)  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
22. Ivan Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 7)
23. Ivan Kaygorodov, Yury Popov, “Alternative algebras admitting derivations with invertible values and invertible derivations”, Izv. Math., 78:5 (2014), 922–936  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 6)
24. Ivan Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 7)

   2013
25. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestnik Samarskogo gosudarstvennogo universiteta, 110:9/1 (2013), 12-21  mathnet (cited: 1)  zmath  elib

   2012
26. Ivan Kaygorodov, “$\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras”, Math. Notes, 91:2 (2012), 187–197  mathnet  crossref  crossref  crossref  mathscinet  isi (cited: 12)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 10)
27. Ivan Kaygorodov, “$\delta$-derivations of algebras and superalgebras”, Proceedings of the International Conference on Algebra 2010, Advances in Algebraic Structures (Gadjah Mada University, Indonesia, 7-10 October 2010), eds. W. Hemakul, S. Wahyuni, P. W. Sy, World Scientific Publishing Company, 2012, 374-380  mathscinet
28. Ivan Kaygorodov, “On $\delta$-derivations of $n$-ary algebras”, Izv. Math., 76:6 (2012), 1150–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)
29. Ivan Kaygorodov, Victor Zhelyabin, “$\delta$-superderivations of simple superalgebras of Jordan brackets”, St.-Peterburg Mathematical J., 23:4 (2012), 665-667  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 7)

   2011
30. Ivan Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary algebras”, Algebra and Logic, 50:5 (2011), 470–471  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib  scopus (cited: 6)

   2010
31. I. B. Kaigorodov, “Ob obobschennom duble Kantora”, Vestnik Samarskogo gosudarstvennogo universiteta, 78:4 (2010), 42-50  mathnet (cited: 5)  elib (cited: 2)
32. Ivan Kaygorodov, “$\delta$-Superderivations of simple finite-dimensional Jordan and Lie superalgebras”, Algebra and Logic, 49:2 (2010), 130–144  mathnet  crossref  mathscinet  zmath  isi (cited: 18)  elib  scopus (cited: 19)

   2009
33. Ivan Kaygorodov, “$\delta$-derivations of classical Lie superalgebras”, Siberian Math. J., 50:3 (2009), 434–449  mathnet  crossref  mathscinet  isi (cited: 18)  elib (cited: 11)  elib (cited: 11)  scopus (cited: 15)

   2007
34. Ivan Kaygorodov, “$\delta$-Derivations of simple finite-dimensional Jordan superalgebras”, Algebra and Logic, 46:5 (2007), 318–329  mathnet  crossref  mathscinet  zmath  isi (cited: 14)  elib  scopus (cited: 22)

   2000
35. I. B. Kaigorodov, “Nekotorye svoistva sverkhsovershennykh chisel”, Vestnik Kuzbasskogo Gosudarstvennogo Tekhnicheskogo Universiteta, 4:3 (2000), 90–93

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019